Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Vern I. Paulsen
Title: Completely bounded maps and dilations
Additional book information: Pitman Research Notes in Mathematics, vol. 146, Longman Scientific and Technical, Essex, and John Wiley and Sons, New York, 1986, 187 pp., $38.95. ISBN 0-582-98896-9.

References [Enhancements On Off] (What's this?)

  • 1. W. B. Arveson, Subalgebras of C*-algebras, Acta Math. 123 (1969), 141-224. MR 253059
  • 2. Paul Richard Halmos, A Hilbert space problem book, 2nd ed., Graduate Texts in Mathematics, vol. 19, Springer-Verlag, New York-Berlin, 1982. Encyclopedia of Mathematics and its Applications, 17. MR 675952
  • 3. M. A. Naimark, On a representation of additive operator set functions, C. R. (Doklady) Acad. Sci. USSR 41 (1943), 359-361. MR 10789
  • 4. W. F. Stinespring, Positive functions on C*-algebras, Proc. Amer. Math. Soc. 6 (1955), 211-216. MR 69403
  • 5. B. Sz. -Nagy, Sur les contractions de espace de Hilbert, Acta Sci. Math. (Szeged) 15 (1953), 87-92. MR 58128
  • 6. B. Sz. -Nagy and C. Foiaş, Harmonic analysis of operators on Hilbert space, American Elsevier, New York, 1970. MR 275190

Review Information:

Reviewer: John W. Bunce
Journal: Bull. Amer. Math. Soc. 17 (1987), 358-359
American Mathematical Society